Alert archive / Nebraska / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 235, NWS Hastings, NE
NWS Hastings, NE issued this severe thunderstorm warning at Jun 13, 2012, 8:07 PM CDT for Gosper County, Nebraska. It was in force for 28 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 13, 2012, 8:07 PM CDT (01:07 UTC)
- Expired
- Jun 13, 2012, 8:35 PM CDT
- In force
- 28 min
- Issued by
- NWS Hastings, NE
- Area
- Storm-based polygon
- Hail
- 1.75 in
- Wind
- 50.0 mph
County Gosper County, NE
The radar
The Grand Island radar (KUEX), 126 km from the middle of the area, began a volume at 01:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 13, 8:12 PM CDT | HAIL 1.75 | 2 S Elwood, NE | MOSTLY GOLF BALL SIZED HAIL |
| Jun 13, 8:28 PM CDT | HAIL 0.5 | 5 Ne Smithfield, NE | DIME SIZED HAIL AROUND 830PM |
| Jun 13, 8:28 PM CDT | HAIL 0.88 | 4 Ne Smithfield, NE | DIME MIXED WITH NICKEL SIZED HAIL WITH LITTLE WIND |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 1.1 hours before the alert went out and 84 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 41 J/kg
- Mixed-layer CIN
- -132 J/kg
- Mixed-layer LCL
- 3860 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 7 m²/s²
- 0-3 km storm-relative helicity
- 34 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
549
WUUS53 KGID 140107
SVRGID
NEC073-140145-
/O.NEW.KGID.SV.W.0235.120614T0107Z-120614T0145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE HASTINGS NE
807 PM CDT WED JUN 13 2012
THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN GOSPER COUNTY IN SOUTH CENTRAL NEBRASKA...
* UNTIL 845 PM CDT
* AT 805 PM CDT...LOCAL LAW ENFORCEMENT REPORTED A SEVERE
THUNDERSTORM PRODUCING GOLF BALL SIZE HAIL. THIS STORM WAS LOCATED
NEAR ELWOOD...OR 15 MILES SOUTHWEST OF LEXINGTON...AND MOVING
NORTHEAST AT 25 MPH.
* LOCATIONS IMPACTED INCLUDE...
JOHNSON LAKE AND SMITHFIELD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4062 9998 4066 9998 4070 9984 4070 9970
4068 9965 4054 9965 4048 9993 4048 9998
4052 9999 4061 9999
TIME...MOT...LOC 0108Z 247DEG 23KT 4060 9986
WIND...HAIL <50MPH 1.75IN
$$
ROSSI2 follow-up statements
558
WWUS53 KGID 140117
SVSGID
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
817 PM CDT WED JUN 13 2012
NEC073-140145-
/O.CON.KGID.SV.W.0235.000000T0000Z-120614T0145Z/
GOSPER NE-
817 PM CDT WED JUN 13 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
GOSPER COUNTY UNTIL 845 PM CDT...
AT 814 PM CDT...LOCAL LAW ENFORCEMENT REPORTED A SEVERE THUNDERSTORM
PRODUCING GOLF BALL SIZE HAIL. THIS STORM WAS LOCATED NEAR ELWOOD...
OR 12 MILES SOUTH OF LEXINGTON...MOVING NORTHEAST AT 25 MPH.
LOCATIONS IMPACTED INCLUDE...
SMITHFIELD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4054 9965 4049 9988 4053 9992 4058 9992
4067 9989 4070 9984 4070 9970 4068 9965
TIME...MOT...LOC 0118Z 247DEG 23KT 4062 9978
WIND...HAIL <50MPH 1.75IN
$$
ROSSI361
WWUS53 KGID 140135
SVSGID
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
835 PM CDT WED JUN 13 2012
NEC073-140145-
/O.CAN.KGID.SV.W.0235.000000T0000Z-120614T0145Z/
GOSPER NE-
835 PM CDT WED JUN 13 2012
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN GOSPER COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 4054 9965 4049 9988 4053 9992 4058 9992
4067 9989 4070 9984 4070 9970 4068 9965
TIME...MOT...LOC 0135Z 247DEG 23KT 4066 9965
$$
ROSSIWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hastings, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 13, 6:57 PM CDT, 1 hour 10 minutes earlier.
Area forecast discussion, Jun 13, 6:57 PM CDT, 1 hour 10 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE HASTINGS NE 657 PM CDT WED JUN 13 2012 .AVIATION...00Z KGRI TAF...VFR CONDITIONS ARE EXPECTED TO CONTINUE AT THE TERMINAL OVERNIGHT WITH GUSTY SOUTHERLY WINDS BECOMING LESS GUSTY...BUT REMAINING ELEVATED...AFTER SUNSET. WINDS WILL INCREASE AND BECOME GUSTY ONCE AGAIN AFTER SUNRISE THURSDAY...BUT EVENTUALLY BEGIN TO DIMINISH AROUND MIDDAY TUESDAY...AS AN APPROACHING COLD FRONT NEARS THE TERMINAL. AROUND THIS TIME...EXPECT TO SEE SOME CU DEVELOP NEAR KGRI...AND INSERTED A VCTS MENTION AFT 14/19Z...WITH A PROB 30 GROUP THEREAFTER AS THUNDERSTORM CHANCES WILL INCREASE. ACTUAL PASSAGE OF THE FRONTAL BOUNDARY AND CORRESPONDING SHIFT TO MORE NORTHWESTERLY WINDS APPEARS TO BE AFTER 00Z AT THIS TIME. && .PREV DISCUSSION... /ISSUED 402 PM CDT WED JUN 13 2012/ SHORT TERM...TONIGHT THROUGH THURSDAY AFTERNOON. THE BIG WEATHER STORY WILL CENTER AROUND THE INCREASING PROBABILITY OF POTENTIALLY WIDESPREAD APPRECIABLE PRECIPITATION BY THURSDAY AFTERNOON INTO THURSDAY NIGHT. TONIGHT...FORECAST MODELS HAVE BEEN BACKING OFF OF PRECIPITATION CHANCES AND CONFIDENCE IN SEEING PRECIPITATION TONIGHT IS LOW. THERE IS JUST NOT MUCH OUT THERE FOR FORCING TO HELP INITIATE ANY CONVECTION TONIGHT. A LOW LEVEL JET WILL INCREASE OVERNIGHT BUT THE CONVERGENCE ALONG THE NOSE OF THIS JET WILL BE WELL NORTH OF OUR CWA...AND FOCUSED ON SOUTH DAKOTA. INTENSE AFTERNOON HEATING COULD GET A FEW THUNDERSTORMS TO FIRE ACROSS THE HIGH PLAINS...BUT SHEAR IS WEAK AND THEREFORE WILL ONLY GIVE THESE STORMS A 20 PERCENT CHANCE OF MAKING IT INTO OUR WESTERN ZONES LATER TONIGHT BEFORE DIEING OUT. MOST AREAS SHOULD SEE A DRY NIGHT. THURSDAY...A SFC COLD FRONT WILL SLIDE INTO SOUTH CENTRAL NEBRASKA THURSDAY AFTERNOON AND BECOME A FOCUSING MECHANISM FOR THUNDERSTORMS. THERE COULD BE A FEW THUNDERSTORMS BY LATE MORNING ALONG THE FRONT...BUT MOST STORMS WILL HOLD OFF UNTIL AFTERNOON. THE FORECAST MODELS SHOW SOME DIFFERENCES ON HOW FAST THE FRONT WILL PROGRESS ACROSS THE CWA...BUT EXPECT THUNDERSTORM CHANCES WILL INCREASE THROUGH THE AFTERNOON AND INTO THE EVENING FROM NORTHWEST TO SOUTHEAST. WIND SHEAR IS RATHER WEAK WITH FAIRLY LIGHT UPPER LEVEL FLOW. THE MAIN SYSTEM AT 500MB IS WELL TO OUR NORTH OVER SOUTHERN CANADA. CONSEQUENTLY...IT IS PRIMARILY THE SFC FRONT THAT WILL BE OUR FOCUSING MECHANISM. INSTABILITY WILL BE HIGH WITH SFC BASED CAPE VALUES OF 3000-5000 J/KG DEPENDING ON WHICH MODEL YOU LOOK AT. EXPECT WE COULD SEE SOME MARGINALLY SEVERE STORMS GIVEN THE HIGH INSTABILITY/CAPE...WITH THE LOW SHEAR BEING THE LIMITING FACTOR. HIGH TEMPERATURES ARE TRICKY WITH THE SHOWERS AND THUNDERSTORMS POSSIBLY KEEPING HIGHS DOWN OVER NORTHWEST ZONES WHERE CLOUDS AND PRECIPITATION WILL OCCUR EARLIER IN THE AFTERNOON. LONG TERM...THURSDAY NIGHT THROUGH WEDNESDAY. PRIMARY FORECAST REMAINS WITH VARIOUS PRECIPITATION CHANCES THROUGH THE PERIOD...AND CONFIDENCE IN MOST OF THOSE CHANCES REMAINS ON THE LOW SIDE DUE TO CONTINUED MODEL DIFFERENCES. THE BEST PRECIPITATION CHANCES THROUGHOUT THE ENTIRE LONG TERM FORECAST PERIOD COME RIGHT OFF THE BAT THURSDAY EVENING/NIGHT. MODELS CONTINUE TO BE IN DECENT AGREEMENT...THE REGION IS UNDER GENERALLY ZONAL/SOUTHWESTERLY FLOW IN THE UPPER LEVELS...WITH HIGHER PRESSURE OVER THE MIDWEST/GULF AREAS...A TROUGH OF LOW PRESSURE NEAR THE WEST COAST...AND A LOW PRESSURE SYSTEM LOCATED OVER CENTRAL CANADA. THE SURFACE FRONT BEING PUSHED BY THIS LOW PRESSURE SYSTEM CONTINUES TO THE FOCUS FOR THUNDERSTORM ACTIVITY INTO THE EVENING/OVERNIGHT HOURS WITH AN INCREASING SRLY LLJ NOSING INTO THE AREA. BUMPED UP POPS INTO THE LIKELY RANGE ACROSS THE CENTRAL CWA DURING THE EVENING...WITH THE BETTER POPS SHIFTING TO THE SOUTHEAST AS THE OVERNIGHT PASSES. A FEW STRONG/SEVERE THUNDERSTORMS WILL CONTINUE TO BE A CONCERN...THOUGH OVERALL DEEP LAYER SHEAR IS ON THE WEAK SIDE. CONFIDENCE IN PRECIPITATION CHANCES AS WE GET INTO FRIDAY THROUGH SATURDAY ARE NOT THE HIGHEST...AND OUTSIDE OF FRIDAY NIGHT KEPT POPS ON THE LOW SIDE. MODELS CONTINUE TO SHOW A VARIETY OF THINGS THROUGH THIS TIME FRAME...AND DURING THE DAY ON FRIDAY THINK THAT CHANCES THROUGH THE FIRST HALF OF THE DAY WILL BE TIED MAINLY TO LINGERING ACTIVITY FROM OVERNIGHT...WITH LATER IN THE DAY CHANCES COMING WITH FROM THUNDERSTORMS DEVELOPING ACROSS THE HIGH PLAINS AS ANOTHER DISTURBANCES SHIFTS IN THE REGION. CERTAINLY A QUESTION IF ANY OF THAT WOULD MAKE IT FAR ENOUGH EAST BY 00Z TO AFFECT THE CWA...THUS THE LOW CHANCES. DIDNT MAKE SIGNIFICANT CHANGES TO THE POPS DURING THE FRIDAY NIGHT PERIOD...WHICH MODELS CONTINUE TO SHOW AS THE NEXT BEST CHANCE FOR THUNDERSTORMS...MAINLY ALONG A SFC TROUGH AXIS AND CONVERGENT AREA OF THE LLJ. INTO SATURDAY/SATURDAY NIGHT...A STRONGER LOW/TROUGH BASED IN CENTRAL CANADA LOOKS TO BRING ANOTHER SURFACE FRONTAL BOUNDARY INTO THE CWA ON SATURDAY. THERE ARE TIMING DIFFERENCES BETWEEN MODELS...BY 00Z SUNDAY THE NAM/EC ARE ON THE QUICKER SIDE SHOWING THE FRONT EITHER ALONG OR JUST OUTSIDE THE SERN CORNER OF THE CWA...VS THE SLOWER GFS IS WHICH IS ONLY ABOUT HALF WAY THROUGH. THIS SURFACE BOUNDARY WILL PROVIDE THE MAIN FOCUS FOR THUNDERSTORM DEVELOPMENT THROUGH THE EVENING/OVERNIGHT HOURS...AND HOW MUCH OF THE CWA IS AFFECT IS STILL A BIT UP IN THE AIR...BUT AT THIS POINT IN TIME LOOKS LIKE IT WOULD MAINLY AFFECT THE SOUTHERN HALF OR SO. DECIDED TO DRY A PORTION OF THE FORECAST OUT...FOR SUNDAY/SUNDAY NIGHT...AND MOST OF THE CWA ON MONDAY. MODELS HAVE COME INTO A LITTLE BETTER AGREEMENT SHOWING THESE PERIODS TO BE DRY...AS THE REGION COMES UNDER THE INFLUENCE OF A BROAD TROUGH/ZONAL FLOW...RESULTING FROM LOW PRESSURE CENTERED OVER WRN AND CENTRAL CANADA. ONE AREA OF CONCERN IS ANOTHER SFC BOUNDARY PUSHING INTO NRN PORTIONS OF THE CWA MON/MONDAY NIGHT...AND WHILE MODELS HAVE BEEN SHOWING WARMER MID LEVEL TEMPS/BETTER CAPPING DEVELOPING...STILL CANT COMPLETELY RULE OUT SOME THUNDERSTORMS NEAR THIS BOUNDARY...SO KEPT LOW POPS IN PLACE IN ERN/NRN PORTIONS OF THE CWA. AS WE GET INTO THE MID WEEK PERIOD...LITTLE CHANGE IN THE UPPER LEVEL PATTERN THROUGH TUESDAY...BUT INTO TUESDAY NIGHT/WEDNESDAY...ANOTHER STRONGER TROUGH /OR LOW PRESSURE SYSTEM ACCORDING TO THE GFS/...PUSHES INTO THE ROCKIES BRINGING MORE SOUTHWESTERLY FLOW. FORECAST FOR TUESDAY IS CURRENTLY DRY...AND HAVE LOW POPS ACROSS MAINLY SC NEB TUES NIGHT/WED AS ANOTHER SFC BOUNDARY LOOKS TO PUSH IN FROM THE NORTH. PLENTY OF MODEL DIFFERENCES WITH TIMING/LOCATION TO GO VERY HIGH WITH POPS AT THIS POINT. AS FAR AS TEMPERATURES GO THROUGH THIS FORECAST PERIOD...DID LOWER TEMPS A BIT ON THURSDAY INTO THE MID 80S/LOW 90S WITH THE FRONT PUSHING INTO THE NW AND EXPECTED INCREASED CLOUD COVER/PRECIP CHANCES...AND AM CONCERNED ITS NOT DOWN ENOUGH. ALSO TRENDED BACK FRIDAY A FEW DEGREES INTO THE MID/UPPER 80S...BUT LIKE THURSDAY...GOING TO BE HIGHLY DEPENDENT ON HOW RIGHT THE MODELS ARE WITH CLOUDS/QPF. INTO THE WEEKEND THROUGH MID WEEK...FORECAST CALLING FOR GENERALLY LOWER/MID 80S IN THE NORTH TO NEAR 90 IN THE SOUTH. && .GID WATCHES/WARNINGS/ADVISORIES... NE...NONE. KS...NONE. && AVIATION...ROSSI SHORT TERM...WESELY LONG TERM...ADO
Hazardous weather outlook, Jun 13, 4:10 PM CDT, 3 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HASTINGS NE 410 PM CDT WED JUN 13 2012 KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087- 141200- PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE- SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK- GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN- WEBSTER-NUCKOLLS-THAYER- 410 PM CDT WED JUN 13 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND PORTIONS OF NORTH CENTRAL KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE IS A SLIGHT CHANCE OF A FEW ISOLATED THUNDERSTORMS TONIGHT...PRIMARILY WEST OF A YORK...SUPERIOR...OSBORNE LINE. IF STORMS DO FORM...A FEW COULD BECOME STRONG ENOUGH TO PRODUCE PEA SIZE HAIL AND GUSTY WINDS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. A COLD FRONT WILL TRACK SOUTHEAST ACROSS THE OUTLOOK AREA THURSDAY AFTERNOON INTO THURSDAY NIGHT BRINGING WITH IT A GOOD CHANCE OF THUNDERSTORMS. A FEW OF THESE THUNDERSTORMS COULD BECOME SEVERE WITH HAIL TO THE SIZE OF QUARTERS AND WIND GUSTS TO 6O MPH. FRIDAY THROUGH SATURDAY NIGHT...THERE WILL BE CONTINUED CHANCES FOR THUNDERSTORMS ACROSS THE OUTLOOK AREA...WITH THE BETTER CHANCES DURING THE EVENING AND OVERNIGHT HOURS. THE POTENTIAL FOR SOME THUNDERSTORMS TO BE ON THE STRONG TO SEVERE SIDE REMAINS...WITH LARGE HAIL AND DAMAGING WINDS THE PRIMARY HAZARDS. MONDAY AND MONDAY NIGHT...THEN AGAIN TUESDAY NIGHT AND WEDNESDAY...THUNDERSTORM CHANCES WILL RETURN TO THE OUTLOOK AREA. WHILE IT IS TOO EARLY AT THIS POINT IN TIME TO DETERMINE SPECIFIC DETAILS...CANNOT COMPLETELY RULE OUT THE POTENTIAL FOR A FEW STRONG TO SEVERE THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT...BUT ANY REPORTS OF HAIL OR GUSTY THUNDERSTORM WINDS WOULD BE APPRECIATED. && MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE: HTTP://WWW.WEATHER.GOV/HASTINGS (ALL LOWERCASE)
In the hours before
Special weather statement, Jun 13, 7:32 PM CDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
732 PM CDT WED JUN 13 2012
NEZ072-082-140100-
FURNAS NE-GOSPER NE-
732 PM CDT WED JUN 13 2012
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN GOSPER AND NORTHWESTERN
FURNAS COUNTIES UNTIL 800 PM CDT...
AT 728 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 8 MILES NORTH OF CAMBRIDGE...OR 34 MILES
SOUTHWEST OF LEXINGTON...MOVING EAST AT 15 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
HOLBROOK...
ARAPAHOE...
ELWOOD...
LAT...LON 4036 10020 4036 10010 4043 10010 4044 10009
4044 9999 4057 9999 4062 9985 4039 9973
4028 9994 4026 10020 4035 10021
TIME...MOT...LOC 0032Z 252DEG 15KT 4040 10013
ROSSISpecial weather statement, Jun 13, 8:04 PM CDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
804 PM CDT WED JUN 13 2012
NEZ072-140130-
GOSPER NE-
804 PM CDT WED JUN 13 2012
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN GOSPER COUNTY UNTIL 830
PM CDT...
AT 800 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR ELWOOD...OR 18 MILES SOUTHWEST OF
LEXINGTON...MOVING NORTHEAST AT 25 MPH.
HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
ELWOOD...
JOHNSON LAKE...
SMITHFIELD...
LAT...LON 4065 9999 4070 9985 4070 9971 4068 9965
4049 9965 4044 9999
TIME...MOT...LOC 0104Z 246DEG 22KT 4058 9990The office that day
Everything else NWS Hastings, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 13, 7:32 PM CDT | Special Weather Statement | GID | Gosper | 28 min |
| Jun 13, 8:04 PM CDT | Special Weather Statement | GID | Gosper | 26 min |
| Jun 13, 8:25 PM CDT | Severe Thunderstorm Warning | GID | Dawson, Gosper, Phelps | 24 min |
| Jun 14, 3:54 PM CDT | Special Weather Statement | GID | Polk | 36 min |
| Jun 14, 4:03 PM CDT | Severe Thunderstorm Warning | GID | Furnas | 27 min |
| Jun 14, 4:29 PM CDT | Severe Thunderstorm Warning | GID | Clay, Fillmore, Hamilton, York | 31 min |
| Jun 14, 4:29 PM CDT | Severe Thunderstorm Warning | GID | Furnas | 46 min |
| Jun 14, 4:53 PM CDT | Severe Thunderstorm Warning | GID | Clay, Fillmore, Hamilton, York | 52 min |
| Jun 14, 5:14 PM CDT | Severe Thunderstorm Warning | GID | Furnas | 46 min |
| Jun 14, 5:24 PM CDT | Severe Thunderstorm Warning | GID | Harlan | 51 min |
| Jun 14, 5:29 PM CDT | Areal Flood Advisory | GID | Clay | 3 hr |
| Jun 14, 5:42 PM CDT | Severe Thunderstorm Warning | GID | Adams, Clay, Fillmore, Hamilton, York | 33 min |
| Jun 14, 5:51 PM CDT | Special Weather Statement | GID | York | 24 min |
| Jun 14, 6:00 PM CDT | Severe Thunderstorm Warning | GID | Furnas | 30 min |
| Jun 14, 6:04 PM CDT | Severe Thunderstorm Warning | GID | York | 26 min |
| Jun 14, 6:14 PM CDT | Severe Thunderstorm Warning | GID | Adams, Clay, Nuckolls, Webster | 31 min |
| Jun 14, 6:15 PM CDT | Severe Thunderstorm Warning | GID | Harlan | 45 min |
| Jun 14, 6:27 PM CDT | Special Weather Statement | GID | Furnas | 33 min |
| Jun 14, 6:39 PM CDT | Severe Thunderstorm Warning | GID | Adams, Clay, Fillmore, Nuckolls, Thayer, Webster | 36 min |
| Jun 14, 6:45 PM CDT | Special Weather Statement | GID | Nance | 15 min |
| Jun 14, 6:51 PM CDT | Severe Thunderstorm Warning | GID | Franklin, Harlan | 39 min |
| Jun 14, 6:58 PM CDT | Severe Thunderstorm Warning | GID | Adams, Clay, Franklin, Kearney, Webster | 32 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.